# SDR QMLA2021855320041

- Difficulty date: August 9, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N491LG
- Make and model: Snias AS350B3
- Aircraft serial: 8553
- Aircraft time: 826 hours, 4,211 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 826 hours, 4,211 cycles
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Elastomer
- Part number: LB6123132
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR PITCH CONTROL LINKS (P/N LB6-1231-3-2) ARE IN HIGH DEMAND DUE TO A VERY SHORT LIFE SPAN BEFORE THE LAMINATED BEARINGS SHOW CRACKS BEYOND LIMITS OUTLINED IN AMC EO 33-6520-EO-2481P2 AND AD 2021-05-09.  THE LIFE SPAN RANGES GREATLY BETWEEN DIFFERENT LINKS, SOME AS SHORT AS A MONTH AND SOME AS LONG AS 6 MONTHS BEFORE CRACKS APPEAR.  I'VE BEEN TOLD THIS MORNING THAT AIRBUS CAN'T KEEP UP WITH THE DEMAND IN THE FIELD. I HAVE A MATERIAL REQUEST FOR A SET THAT IS 19 DAYS OVERDUE AND THE EXPECTED DELIVERY DATE IS 11/2/2021. IT IS IMPERATIVE THAT ALL BASES WITH AN AS350B3E ARE ABLE TO KEEP A SPARE SET OF LINKS THE BASE INVENTORY AT ALL TIMES DUE TO HOW QUICKLY IT TAKES FROM THE TIME THEY EXIBIT CRACKS TO THE TIME THEY ARE BEYOND LIMITS.  IN THE LAST ALMOST 4 YEARS, I HAVE CHANGED THESE LINKS ON THE SAME AIRCRAFT CLOSE TO A DOZEN TIMES.
